EconPapers    
Economics at your fingertips  
 

Nonlinearly Self-Adjoint, Conservation Laws and Solutions for a Forced BBM Equation

Maria Luz Gandarias and Chaudry Masood Khalique

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

We study a forced Benjamin-Bona-Mahony (BBM) equation. We prove that the equation is not weak self-adjoint; however, it is nonlinearly self-adjoint. By using a general theorem on conservation laws due to Nail Ibragimov and the symmetry generators, we find conservation laws for these partial differential equations without classical Lagrangians. We also present some exact solutions for a special case of the equation.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/630282.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/630282.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:630282

DOI: 10.1155/2014/630282

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:630282